It’s been awhile since I’ve been on the site! I had a reaction to the ipi after the 4th treatment. My pituitary gland swelled and it gave terrific headaches. It also affected my thyroid and estrogen levels. No more ipi. My doctor thinks that my body took what it needed and then said, “Enough!”
After all these months (it will be a year in Oct) I finally feel normal again. Or as close to normal as I’m going to. I am back to work and back to taking my daughter to playdates. Back to church. I thank God for great doctors and for this site that informs so many of the choices we have as we face this disease.
Thanks, Catherine. Yes, I was in a trial with three arms, one was interferon, one yervoy at a high dosage, and the last with yervoy at a low dosage. I was randomized into the ipi at the high dosage, for which I was very grateful.
I have lymphedema but it is manageable. Physical therapy really helped as did custom stockings and a medifit nightime compression garment.
Hope you don’t mind, but I did drop your name with all my doctors. My oncologist, Dr Stephen Rubenstein, at St Francis Cancer Center Indianapolis was an excellent doctor. My insurance wouldn’t pay for the specialist at IU, but I received excellent care at St Francis anyway.
Viewing 3 posts - 1 through 3 (of 3 total)
The forum ‘Melanoma: Stage III’ is closed to new topics and replies.